Tessarines And Homothetic Exponential Motions In 4-Dimensional Euclidean Space

dc.authorid138572en_US
dc.contributor.authorBabadag, Faik
dc.date.accessioned2018-01-07T08:54:55Z
dc.date.available2018-01-07T08:54:55Z
dc.date.issued2017
dc.departmentİstanbul Beykent Üniversitesien_US
dc.description.abstractThis paper is a detailed study on homothetic exponential motions by considering tessarines. To do this, we introduce a matrix by using tessarines product and addition rules and give a variety of algebraic properties of this matrix in four dimensional Euclidean space E?. Then, the exponential motion is proven to be homothetic exponential motion. This process allows us to define some theorems about velocities, pole points, and pole curves. Finally, It is found that at every t-instant an exponential motion defined by the regular curve of order n and derivations curves on the hypersurface M has only one acceleration center of order (n ? 1).en_US
dc.identifier.citationSayı 10(1) 2017, 1 – 13tr_TR
dc.identifier.issn1307-3818
dc.language.isoenen_US
dc.publisherBeykent Üniversitesitr_TR
dc.relation.publicationcategoryMakale - Ulusal Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.subjectTessarinestr_TR
dc.subjectHomothetic exponential motiontr_TR
dc.subjectHypersurfacetr_TR
dc.subjectRegular curvetr_TR
dc.titleTessarines And Homothetic Exponential Motions In 4-Dimensional Euclidean Spaceen_US
dc.typeArticleen_US

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
Tessarines and Homothetic Exponential Motions In 4-Dimensioal Euclidean space[#330165]-327432.pdf
Boyut:
635.47 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Lisans paketi
Listeleniyor 1 - 1 / 1
Küçük Resim Yok
İsim:
license.txt
Boyut:
1.43 KB
Biçim:
Item-specific license agreed upon to submission
Açıklama: